# SDR FDKA200612372

- Difficulty date: December 22, 2006
- Submitted: March 27, 2007
- Operation: Air carrier
- Aircraft: N845MJ
- Make and model: Emb EMB-145LR
- Aircraft serial: 145502
- Aircraft time: 12,635 hours, 12,137 cycles
- System (JASC): 3411 · Pitot/Static System
- Part: Sensor
- Part number: GEB240125A
- Condition: Malfunctioned
- Location: Pitot/Static Sys
- Stage of operation: CR
- How discovered: O
- Nature of condition: B, J
- Precautionary procedure: A

## Discrepancy

FDM 5967 ATL-PHF (1450 PHX LCL).  A/C DIVERTED TO RDU DUE TO SMOKE IN THE COCKPIT AND PITOT 2 INOPERATIVE MESSAGE.  MX REPLACED THE PITOT NR 2 CURRENT SENSOR AND BASE.
